Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Frequent Vertigo attacks

Hello I get vertigo attacks almost every 2 weeks and i checked my ears with a doc its there any other reason why it occurs and how can i avoid this as it is interupting my daily acitivites?
Asked On : Thu, 3 Feb 2011
Answers:  2 Views:  760
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

may i know your age? there are various causes for vertigo. it needs consultation of physician neurologist and orthopedician also ENT surgeon. first you see Physican he will guide you whom to consult, same time do the vestibular adptaton exercise which will surely help you
Answered: Thu, 3 Feb 2011
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response

Vertigo is a complicated problem you need to answer few questions for diagnosing.
1. Your age
2. Since how many days you are suffering from this?
3. For how long does it stay for?
4. Any associated headache/ noise in the ear/ reduced hearing/ vomiting sensation
5. What makes you get this vertigo?
6. Do you have any associated conditions like BP/ Diabetes?
7. Are you on any medications?

Dr. Naveen Kumar
Answered: Thu, 3 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor